# SDR SWAA2021091416776

- Difficulty date: September 11, 2021
- Submitted: September 15, 2021
- Operation: Air carrier
- Aircraft: N411WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29821
- Aircraft time: 66,859 hours, 39,576 cycles
- System (JASC): 2565 · Escape Slide
- Part: Gauge
- Condition: Damaged
- Location: R1 Door Slide
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND FWD SERVICE DOOR SLIDE FOAM MISSING FROM PRESSURE GAUGE ; / [01] REMOVED FWD SERVICE DOOR SLIDE AND INSTALLED FOAM AND REINSTALLED ORIGINAL SLIDE REF TC 725-61-06-FS AND S.I.P
